# SDR FDEA201406011243

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 1,220 hours, 496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416T16017
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT ESCAPE ROPE COVER IS TORN & THE ESCAPE ROPE IS HANGING OUT OF THE ROPE CONTAINER ABOVE THE CREW ENTRY DOOR.  QTY 1 COVER MSN 1365715.  R & R L1 DOOR ESCAPE ROPE COVER USING MM 25-61-02-2.  INSTALL BORROWED PART & REMOVE PART OFF MFG 416T1601-7.
